# SDR DALA2024053105714

- Difficulty date: May 31, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 98,763 hours, 25,888 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 6805 -DE/FCNT- DUE TO TRAILING EDGE FLAP ASYMMETRY. CORRECTIVE ACTION: REPLACED RIGHT FLAP POSITION TRANSMITTER. (5763374)
